Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online


I need answers!Please.. I dont have insurance right now. I have not had my period for a month, maybe two months because in August I dont remember having a period but I convinced myself that I did. Anyways, I have spotted three days and thats it! Today was the third day and on September 24 the and 25th was when it first happened. I also took a pregnancy test and it was negative. It was a cheap test I bought from Family Dollar. Could I still be pregnant or what? I'm scared!
Asked On : Wed, 6 Oct 2010
Answers:  1 Views:  472
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
I can understand your situation of not having insurance in foreign country.
But dear, your history is so confusing that it is difficult to give any clue.
From your history it seems that you might have some hormonal imbalance.
But now minimum you have to do is go for go for pregnancy test by standard kit.
If it gives negative result,then nothing to worry for time being.
Ok and take care.
Answered: Sun, 28 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor